MathSciNet Relay Station
MathSciNet bibliographic data
MR2480285 (2010g:35045) 35J05 (35B65)
Wang, Lihe; Yao, Fengping; Zhou, Shulin; Jia, Huilian Optimal regularity for the Poisson equation. Proc. Amer. Math. Soc. 137 (2009), no. 6, 2037–2047.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement